# SDR RJEF20190215001

- Difficulty date: February 11, 2019
- Submitted: February 15, 2019
- Operation: Air carrier
- Aircraft: N524TA
- Make and model: Airbus A319-132
- Aircraft serial: 5280
- Aircraft time: 23,047 hours, 8,956 cycles
- Engine: Iae V2524A5
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1777MK3
- Part serial: SAD12650
- Condition: Failed
- Location: Lpc Bleed
- Part time: 23,047 hours, 8,956 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON ARRIVAL OF FLIGHT TAI422, THE PILOT REPORTED: "ENG 2 COMPRESSOR VANE", THE AIRCRAFT WAS HELD ON GROUND TO PERFORM FAULT ANALYSIS IN ACCORDANCE WITH TSM 75-30-00-810-848-A; REPLACED THE MASTER ACTUATOR OF LPC BLEED SYSTEM OF ENGINE 2 IN ACCORDANCE WITH AMM 5-31-42 PB401, ADDITIONALLY AS PART OF THE FAULT ANALYSIS WAS LUBRICATED THE LPC BLEED SYSTEM MECHANISM OF ENGINE 2 IN ACCORDANCE WITH AMM 72-00-00-600-011 AND THE HPC VSV MECHANISM OF ENGINE 2 IN ACCORDANCE WITH AMM 75-32-42-640-010-B. THEN PERFORMED ENGINE 2 IDLE LEAK CHECK IN ACCORDANCE WITH AMM 71-00-00-710-012-B WITH NORMAL CONDITION AND HIGH POWER ASSURANCE TEST AS PER AMM 71-00-00-710-013-C, THE TEST WAS SATISFACTORY. AFTER THOSE MAINTENANCE ACTIONS THE AIRCRAFT WAS RETURNED TO SERVICE.
